Top answers from doctors based on your search:
Disclaimer

active ingredients in actifed

A 48-year-old member asked:
Dr. Christopher Nicora
23 years experience Internal Medicine
Pseudoephedrine: Pseudoephedrine and an antihistamine. The antihistamine has not changed phenylephrine has replaced many otc preparations with Pseudoephedrine in the ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Yes: The patents for the active ingredient in actifed have expired, and several versions of generic actifed are available. Various manufacturers sell them ... Read More
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Actifed: Acetaminophen/Pseudoephedrine/Triprolidine.
A 42-year-old member asked:
Dr. Evans Prieston
43 years experience Pharmacology
Actifed: Any non-sedating antihistamine such as Claritin (loratadine) + 30 mg of pseudo Ephedrine (aka sudafed).
A 43-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Dizziness, headaches: Some of the bothersome (but not usually dangerous) side effects include dizziness, headaches, and nervousness. There are also, however, some potential ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Actifed overdose: Actifed (chlorpheniramine and phenylephrine) is a combination antihistamine and nasal decongestant medication. An overdose is when an excessive or dan ... Read More
A 32-year-old member asked:
Dr. Jennifer Judkins
28 years experience ENT and Head and Neck Surgery
Stuffy nose?: The main concerning ingredient in actifed is pseudophedrine which is a decongestant. With constant use or overuse, this medication can actually worse ... Read More
A 50-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
OTC: at your drug store.
A 34-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
2 ways of help: Actifed tablets give 2-way action featuring both an antihistamine and a decongestant for treating hayfever, colds and allergies.
1
1 thank
A 32-year-old member asked:
Dr. Christopher Nicora
23 years experience Internal Medicine
Actifed: Insomnia, dry mouth, anxiety?
A 31-year-old member asked:
Dr. Christopher Nicora
23 years experience Internal Medicine
Actifed: Insomnia, jittery, dry mouth, mild BP elevation.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month